# SDR PIDA06024

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 37,465 hours, 23,546 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD MID ACCESS CUTOUT FOR PANEL 5824R IS CRACKED AT THE UPPER FORWARD AND LOWER AFT CORNERS.  REPAIRED PER BOEING SB 737-54-1032.
